MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SHELL WITH CLUSTER HOLES POROUS 46 MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. SHELL WITH CLUSTER HOLES POROUS 46 MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Concomitant medical products: catalog number:00875100728, lot number:64165957, brand name: acetabular liner.Catalog number:163660, lot number: j6303568, brand name: cocr head.Catalog number: 21-103202, lot number: 6252580, brand name: taperloc femoral stem.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-01928.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device remains implanted in the patient.
 
Event or Problem Description
It was reported that a patient had an initial hip surgery.Approximately 2 weeks post implantation, the patient began experiencing drainage from the wound.An irrigation and debridement procedure was performed.A few days later, the patient dislocated the hip and was revised.The assumption of a deep infection was reported.The liner was revised, which was visibly delaminating.Attempts have been made, and no further information has been provided.
 
Event or Problem Description
Upon receipt of additional information it has been determined that the reported device did not cause or contribute to the event.
 
Additional Manufacturer Narrative

Brand Name
SHELL WITH CLUSTER HOLES POROUS 46 MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10106742
Report Number0001822565-2020-01929
Device Sequence Number11587626
Product Code LPH
UDI-Device Identifier00889024150119
UDI-Public(01)00889024150119(17)300429(10)64326501
Combination Product (Y/N)N
Initial Reporter CountryET
PMA/510(K) Number
K151448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00875304601
Device Lot Number64326501
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/08/2020
Supplement Date Received by Manufacturer07/13/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age39 YR
Patient Weight60